# SDR QXEA200800678

- Difficulty date: June 12, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK NUMEROUS CORROSION SPOTS ON RT SIDE SEAT RAIL FS 713 TO 784.  FOUND OUT OF LIMITS AFTER BLEND.  REMOVED CORRODED SEAT TRACK FROM FS 713 TO 784 IAW CRJ 700 SRM 51-41-02.  INSTALLED NEW SEAT TRACK IAW CRJ 700 SRM 51-41-00, 51-41-02 AND 51-23-00.
